Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2013, 11:01 AM CDT for Greene County, Hale County, Alabama. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 11:01 AM CDT (16:01 UTC)
- Expired
- Jun 28, 2013, 11:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Hale County, AL
The radar
The Birmingham radar (KBMX), 116 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 11:10 AM CDT | TSTM WND DMG | Allison, AL | TREE DOWN IN GREENE COUNTY, TIME AND LOCATION ESTIMATED FROM RADAR |
| Jun 28, 11:12 AM CDT | TSTM WND DMG | Eutaw, AL | TREES WERE REPORTED DOWN NEAR EUTAW. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4271 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
667
WUUS54 KBMX 281601
SVRBMX
ALC063-065-281645-
/O.NEW.KBMX.SV.W.0097.130628T1601Z-130628T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN WEST CENTRAL ALABAMA
SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 1145 AM CDT
* AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR EUTAW...
MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FORKLAND AND GREENSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3300 8788 3273 8747 3267 8747 3266 8752
3261 8752 3251 8769 3257 8788 3260 8789
3260 8784 3262 8785 3263 8794 3261 8798
3264 8807 3269 8804 3269 8810 3273 8808
3278 8811 3280 8807 3283 8817 3292 8819
TIME...MOT...LOC 1601Z 311DEG 25KT 3287 8787
$$1 follow-up statement
001
WWUS54 KBMX 281626
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT FRI JUN 28 2013
ALC063-065-281645-
/O.CON.KBMX.SV.W.0097.000000T0000Z-130628T1645Z/
GREENE AL-HALE AL-
1126 AM CDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HALE
AND SOUTHERN GREENE COUNTIES UNTIL 1145 AM CDT...
AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALDEN QUARTERS...OR 7 MILES SOUTH OF EUTAW...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WEDGEWORTH...FORKLAND...SAWYERVILLE...DUFFYS BEND...
GREENSBORO MUNICIPAL AIRPORT...ARCOLA...BIRDINE...GREENE COUNTY
STEAM PLANT AND CEDARVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 32...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3281 8794 3293 8781 3273 8747 3267 8747
3266 8752 3261 8752 3251 8769 3257 8788
3260 8789 3259 8786 3262 8785 3263 8794
3261 8799 3264 8806 3269 8804 3269 8810
3273 8808 3278 8810
TIME...MOT...LOC 1626Z 311DEG 25KT 3273 8787
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:00 AM CDT, 1 minute earlier.
Area forecast discussion, Jun 28, 11:00 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1100 AM CDT FRI JUN 28 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... ONCE AGAIN TODAY...A VERY CHALLENGING FORECAST WILL BE IN STORE AS A DECAYING MCS TRIES TO MOVE INTO OUR NORTHWEST COUNTIES ALONG WITH A STRONG OUTFLOW BOUNDARY TRAVERSING SOUTHEASTWARD THROUGH THE CWA. TEMPERATURES HAVE WARMED RAPIDLY ACROSS MUCH OF CENTRAL ALABAMA WITH A FEW LOCATIONS ALREADY APPROACHING OR ALREADY HAVE REACHED THE 90 DEGREE MARK. THE STRONG OUTFLOW BOUNDARY THAT IS MOVING QUICKLY SOUTHEASTWARD IS CURRENTLY STRETCHING FROM NORTHERN SUMTER NORTHEASTWARD THROUGH BIBB...SHELBY...AND ST. CLAIR COUNTIES. AS THE OUTFLOW BOUNDARY MOVES INTO THE INCREASINGLY UNSTABLE AIRMASS...THE LIFT ASSOCIATED WITH THE BOUNDARY SHOULD BE ENOUGH TO LIFT PARCELS PAST THE LFC AND DEVELOP SHOWERS AND THUNDERSTORMS. THE QUESTION THEN BECOMES IF SEVERE STORMS WILL BE ALLOWED TO DEVELOP. THE ATMOSPHERE IS MOST CERTAINLY PRIMED ACROSS MUCH OF CENTRAL ALABAMA...WITH SB CAPES OF OVER 3000 J/KG BEING ADVERTISED ON RAP ANALYSIS AND MID 70S DEWPOINTS CURRENTLY IN PLACE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. TWO BIG DIFFERENCES THAT WE HAVE PINPOINTED THIS MORNING AS OPPOSED TO WHAT WAS OBSERVED YESTERDAY IS THAT WE HAVE A STRONGER LIFTING MECHANISM (IN THE FORM OF THE OUTFLOW BOUNDARY)...BUT WINDS ALOFT AND BULK SHEAR VALUES ARE LOWER TODAY. SO IN ESSENCE THE ATMOSPHERE DOES NOT APPEAR TO BE AS CONDUCIVE FOR WIDESPREAD ORGANIZED CONVECTION. HOWEVER...THE BIG QUESTION WILL BE IF STORMS WILL BE ALLOWED TO ORGANIZE THEIR OWN COLD POOL FROM CELL MERGERS AND CLUSTERS OF STORMS DEVELOPING. IF A LARGE COLD POOL DOES IN FACT DEVELOP...THEN IT SHOULD BE ALLOWED TO SUSTAIN ITSELF WITH STEEP LAPSE RATES AND AN EXTREMELY UNSTABLE AND MOIST AIRMASS IN PLACE. FORWARD PROPAGATING CORFIDI VECTORS ARE INDICATING IF SOMETHING DOES DEVELOP IT WILL MOVE SOUTHEASTERLY ACROSS CENTRAL ALABAMA THEN MORE SOUTHERLY ACROSS OUR SOUTHERN TIER OF COUNTIES. WITH MOST OF CENTRAL ALABAMA ALONG AND SOUTH OF INTERSTATE 20 CONTINUING TO SEE PLENTIFUL SUNSHINE THIS MORNING THROUGH THIS AFTERNOON...INSTABILITIES WILL ONLY BE ON THE INCREASE. IN ADDITION...A FEW MESOSCALE BOUNDARIES WERE NOTED ON VISIBLE SATELLITE EARLIER THIS MORNING STRETCHING FROM MARENGO COUNTY EASTWARD TO BULLOCK COUNTY. THESE SMALLER BOUNDARIES COULD HELP TO INCREASE STORM DEVELOPMENT LATER ON THIS AFTERNOON AS WELL. OVERALL...THE INITIAL DEVELOPMENT OF STORMS ALONG THE STRONG OUTFLOW BOUNDARY WILL AT FIRST BE CELLULAR IN NATURE AND HAVE A THREAT OF DOWNBURST WINDS AS DRIER AIR ALOFT MIXES DOWN TO THE SURFACE. THEN AS MORE STORMS CONTINUE TO DEVELOP WE WILL CLOSELY WATCH FOR THE POSSIBILITY OF AN ORGANIZED COLD POOL DEVELOPING THAT WOULD INCREASE THE THREAT FOR A MORE WIDESPREAD DAMAGING WIND POTENTIAL. STAY TUNED FOR FREQUENT UPDATES TO THE FORECAST THROUGHOUT THE DAY TODAY. 56/GDG && .AVIATION... 12Z TAF DISCUSSION. PATCHY FOG THIS MORNING SHOULD BURN OFF BY 13Z. UNSURE IF THE ACTIVITY ONGOING NEAR THE MISSOURI BOOTHILL WILL HOLD TOGETHER LONG ENOUGH TO IMPACT ANY OF THE NORTHERN SITES LATER THIS MORNING SO HAVE NOT MENTIONED ANYTHING ATTM. HOWEVER DO EXPECT SCATTERED TO NUMEROUS CONVECTION AHEAD OF A PRE-FRONTAL TROUGH THIS AFTERNOON AND EVENING. THE BULK OF THE ACTIVITY SHOULD TRANSITION FROM NORTH TO SOUTH THROUGH THE DAY. TIMING OF GREATEST IMPACTS IS IMPOSSIBLE THIS EARLY...BUT LOOK FOR UPDATES THROUGHOUT THE DAY AS STORMS BEGIN TO FIRE CLOSER TO AND/OR ACROSS THE AREA. DAMAGING WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT CG LIGHTNING WILL THE MAIN THREATS WITH THESE STORMS. STORMS MAY LINGER INTO THE NIGHT ACROSS THE SOUTH BUT THEY SHOULD WEAKEN. WINDS WILL BE OUT OF THE WEST TODAY AROUND 10-15 KTS WITH GUSTS UP TO 20 KTS POSSIBLE. PATCHY FOG MAY DEVELOP ONCE AGAIN IN SOME AREAS AFTER MIDNIGHT. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 92 68 89 64 85 / 60 40 20 10 30 ANNISTON 92 68 88 66 84 / 60 50 30 20 30 BIRMINGHAM 93 69 89 66 85 / 60 50 20 10 30 TUSCALOOSA 94 70 91 67 87 / 60 60 30 10 20 CALERA 93 70 88 67 85 / 60 60 30 10 20 AUBURN 93 70 88 66 87 / 50 60 50 30 30 MONTGOMERY 96 73 91 69 90 / 50 60 50 20 20 TROY 95 72 89 68 89 / 50 60 60 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 28, 10:15 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1015 AM CDT FRI JUN 28 2013 ALZ011>015-017>050-291515- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1015 AM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS AND LOCALLY HEAVY RAINFALL...ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING AS A PREFRONTAL TROUGH...AHEAD OF THE ACTUAL SURFACE FRONT...PUSHES SOUTHWARD TROUGH THE FORECAST AREA. ANY THUNDERSTORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 28, 8:55 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 1 S EQUALITY 32.74N 86.10W
06/27/2013 ELMORE AL EMERGENCY MNGR
TREES DOWN ACROSS HIGHWAY 9 BETWEEN EQUALITY AND CENTRAL.
0607 PM TSTM WND DMG ROANOKE 33.15N 85.37W
06/27/2013 RANDOLPH AL EMERGENCY MNGR
SEVERAL LOCATIONS WITH TREES DOWN ACROSS THE SOUTHERN
PART OF RANDOLPH COUNTY.
0613 PM TSTM WND DMG 3 NNE ECLECTIC 32.68N 86.02W
06/27/2013 ELMORE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN AT HIGHWAY 63 AND WEST COTTON
ROAD.
0622 PM TSTM WND DMG 2 W MARTIN DAM 32.68N 85.94W
06/27/2013 ELMORE AL EMERGENCY MNGR
TWO TREES AND POWERLINES DOWN ALONG HIGHWAY 229 JUST WEST
OF MARTIN DAM.
0649 PM TSTM WND DMG 5 N MILSTEAD 32.52N 85.89W
06/27/2013 TALLAPOOSA AL EMERGENCY MNGR
POWERLINES DOWN IN THE ROADWAY NEAR THE INTERSECTION OF
LOWER TUSKEGEE ROAD AND PEMBERTON ROAD. TIME ESTIMATED
FROM RADAR.
0730 PM TSTM WND DMG 1 NE HURTSBORO 32.25N 85.40W
06/27/2013 RUSSELL AL EMERGENCY MNGR
TREES DOWN ALONG SHADY GROVE ROAD ON THE EAST SIDE OF
HURTSBORO.
1100 PM TSTM WND DMG 3 SSW MARBURY 32.66N 86.49W
06/27/2013 AUTAUGA AL LAW ENFORCEMENT
ONE TREE DOWN NEAR INTERSECTION OF CR 68 AND CR 99. TIME
ESTIMATED FROM RADAR.
1140 PM TSTM WND DMG 2 NNW BOOTH 32.53N 86.59W
06/27/2013 AUTAUGA AL LAW ENFORCEMENT
ONE TREE DOWN ALONG CR 113. ONE TREE ALSO DOWN ALONG CR
58...WHICH IS APPROXIMATELY 3-4 MILES TO THE EAST. TIME
ESTIMATED FROM RADAR.
&&
ANDERSONSpecial weather statement, Jun 28, 10:34 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1034 AM CDT FRI JUN 28 2013
ALZ023-034-281615-
BIBB AL-TUSCALOOSA AL-
1034 AM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA AND BIBB
COUNTIES UNTIL 1115 AM CDT...
AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR COALING...OR 11 MILES SOUTHEAST OF HOLT...MOVING
SOUTHEAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENT...
CENTREVILLE...
VANCE...
LOW GAP...
WEST BLOCTON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3328 8734 3304 8688 3301 8688 3283 8731
3287 8732 3288 8736 3298 8742 3300 8742
3300 8744 3311 8752
TIME...MOT...LOC 1534Z 307DEG 35KT 3313 8733
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:03 PM CDT | Special Weather Statement | BMX | Chambers | 42 min |
| Jun 27, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 50 min |
| Jun 27, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 50 min |
| Jun 27, 8:21 PM CDT | Special Weather Statement | BMX | Barbour | 39 min |
| Jun 27, 9:04 PM CDT | Special Weather Statement | BMX | Coosa | 26 min |
| Jun 27, 9:16 PM CDT | Special Weather Statement | BMX | Barbour | 44 min |
| Jun 27, 9:19 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Jun 27, 9:40 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 50 min |
| Jun 27, 10:09 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jun 27, 10:43 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Jun 27, 10:59 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 27, 11:26 PM CDT | Special Weather Statement | BMX | Montgomery | 49 min |
| Jun 27, 11:47 PM CDT | Special Weather Statement | BMX | Dallas, Lowndes, Perry | 58 min |
| Jun 28, 10:34 AM CDT | Special Weather Statement | BMX | Bibb | 41 min |
| Jun 28, 11:12 AM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 28, 11:19 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
| Jun 28, 11:29 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby | 46 min |
| Jun 28, 11:43 AM CDT | Special Weather Statement | BMX | Dallas, Marengo | 47 min |
| Jun 28, 12:09 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 51 min |
| Jun 28, 12:14 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 28, 12:28 PM CDT | Special Weather Statement | BMX | Dallas | 47 min |
| Jun 28, 12:38 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 52 min |
| Jun 28, 12:45 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 30 min |
| Jun 28, 12:58 PM CDT | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Jun 28, 1:03 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 42 min |
| Jun 28, 1:06 PM CDT | Special Weather Statement | BMX | Montgomery | 39 min |
| Jun 28, 1:16 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 44 min |
| Jun 28, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 44 min |
| Jun 28, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery, Pike | 64 min |
| Jun 28, 1:56 PM CDT | Special Weather Statement | BMX | Chambers, Lee, Russell | 34 min |
| Jun 28, 2:31 PM CDT | Special Weather Statement | BMX | Barbour, Russell | 44 min |
| Jun 28, 2:52 PM CDT | Special Weather Statement | BMX | Pike | 23 min |
| Jun 28, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 43 min |
| Jun 28, 5:56 PM CDT | Special Weather Statement | BMX | Pickens | 49 min |
| Jun 28, 6:11 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 64 min |
| Jun 28, 6:26 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 28, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 53 min |
| Jun 28, 6:59 PM CDT | Special Weather Statement | BMX | Hale, Tuscaloosa | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.